# SDR ASAA2022070438934

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,644 hours, 9,533 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911867
- Part serial: GRTV5147
- Condition: Faulty
- Location: #1 Engine
- Part time: 36,253 hours, 12,204 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (ESN 658291), TREND DATA SHOWS A GRADUAL INCREASE IN DELTA EGT, DELTA FUEL FLOW AND A DECREASE IN DELTA CORE SPEED. CNR 20220614003 ISSUED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HPTACC VALVE IAW B737-900 AMM 75-21-01. LEAK & OPS CHECKED GOOD.
